Previous |  Up |  Next

Article

References:
[1] D. R. Adams: Qn the existence of capacitary strong type estimates in $R_n$. Ark. Mat. 14 (1976), 125-140. DOI 10.1007/BF02385830 | MR 0417774
[2] G. Bourdaud: Sur les opérateurs peudo-différentiels à coefficients peu réguliers. Diss. Univ. de Paris-Sud, 1983.
[3] B. E. J. Dahlberg: A note on Sobolev spaces. Proc. Symp. Pure Math. 35, 1979, part I, 183-185. MR 0545257 | Zbl 0421.46027
[4] D. E. Edmunds, H. Triebel: Remarks on nonlinear elliptic equations of the type $\Delta u + u = |u|^p + f$ bounded domains. J. London Math. Soc. (2) 31 (1985), 331-339. MR 0809954
[5] C. Fefferman, E. M. Stein: Some maximal inequalities. Amer. J. Math. 93 (1971), 107-115. DOI 10.2307/2373450 | MR 0284802 | Zbl 0222.26019
[6] C. Fefferman, E. M. Stein: $H^p$ spaces of several variables. Acta Math. 129 (1972), 137-193. DOI 10.1007/BF02392215 | MR 0447953
[7] M. Marcus, V. J. Mizel: Absolute continuity on tracks and mappings of Sobolev spaces. Rational Mech. Anal. 42 (1972), 294-320. MR 0338765 | Zbl 0236.46033
[8] M. Marcus, V. J. Mizel: Complete characterizations of functions which act via superposition on Sobolev spaces. Trans. Amer. Math. Soc. 251 (1979), 187-218. DOI 10.1090/S0002-9947-1979-0531975-1 | MR 0531975
[9] J. Marschall: Pseudo-differential operators with nonregular symbols. Thesis, FU Berlin (West), 1985.
[10] Y. Meyer: Remarques sur un théorème de J. M. Bony. Suppl. Rendiconti Circ. Mat. Palermo Serie II, 1 (1981), 1-20. MR 0639462 | Zbl 0473.35021
[11] S. Mizohata: Lectures on the Cauchy problem. Tata Institute, Bombay 1965. MR 0219881
[12] J. Peetre: Interpolation of Lipschitz operators and metric spaces. Matematica (Cluj) 12 (35) (1970), 325-334. MR 0482280 | Zbl 0217.44504
[13] J. Peetre: On spaces of Triebel-Lizorkin type. Ark. Mat. 13 (1975), 123-130. DOI 10.1007/BF02386201 | MR 0380394 | Zbl 0302.46021
[14] J. Rauch: An $L^2$-proof that $H^s$ is invariant under nonlinear maps for $s > \frac{n}{2}$. In: Global Analysis, Analysis on Manifolds, Teubner-Texte Math., 57, Teubner, Leipzig 1983. MR 0730621
[15] Th. Runst: Para-differential operators in spaces of Triebel-Lizorkin and Besov type. Z. Anal. Anwendungen 4 (1985), 557-573. MR 0818984 | Zbl 0592.35011
[16] Th. Runst: Mapping properties of non-linear operators in spaces of Triebel-Lizorkin and Besov type. Anal. Math. 12 (1986), 313-346. DOI 10.1007/BF01909369 | MR 0877164
[17] W. Sickel: On pointwise multipliers in Besov-Triebel-Lizorkin spaces. Seminar Analysis 1986 (ed. by B.-W. Schulze and H. Triebel), Teubner-Texte Math., 96, Teubner, Leipzig 1987. MR 0932288
[18] W. Sickel: Superposition offunctions in spaces of Besov-Triebel-Lizorkin type. The critical case $1 < s < \frac{n}{p}$. Seminar Analysis 1987 (ed. by B.-W. Schulze and H. Triebel), Teubner-Texte Math. 106, Teubner, Leipzig, 1988. MR 1066752
[19] G. Stampacchia: Equations elliptiques du second ordre à coefficients discontinues. Univ. Montreal Press, Quebec, 1966. MR 0251373
[20] E. M. Stein: Singular integrals and differentiability properties of functions. Princeton Univ. Press, Princeton 1979. MR 0290095
[21] H. Triebel: Theory of function spaces. Akad. Verlagsges. Geest and Portig K. G., Leipzig and Birkhäuser Verlag, Basel, Boston, Stuttgart 1983. MR 0781540 | Zbl 0546.46028
[22] H. Triebel: Mapping properties of non-linear operators generated by holomorphic $\Phi(u)$ in function spaces of Besov-Sobolev-Hardy type. Boundary value problems for elliptic differential equations of type $\Delta u = f(x) + \Phi(u)$. Math. Nachr. 117 (1984), 193-213. DOI 10.1002/mana.3211170115 | MR 0755303
[23] M. Yamazaki: A quasi-homogeneous version of paradifferential operators I. Boundedness on spaces of Besov type. J. Fac. Sci. Univ. Tokyo, IA33 (1986), 131-174. MR 0837335 | Zbl 0608.47058
[24] M. Yamazaki: A quasi-homogeneous version of the microlocal analysis for nonlinear partial differential equations. Preprint. MR 0977891 | Zbl 0701.35162
Partner of
EuDML logo